# SDR DALA2019121707388

- Difficulty date: December 15, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 63,853 hours, 23,368 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Light
- Condition: False Activation
- Location: R2 Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6715, L/P 6324363) DOOR 2R ARMED LIGHT IS ILLUMINATED AFTER THE FLIGHT ATTENDANT DISARMED THE DOOR. CORRECTIVE ACTION: CYCLED ARMING LEVER SEVERAL TIMES. LIGHT EXTINGUISHED. OPENED DOOR.
